MathSciNet Relay Station
MathSciNet bibliographic data
MR301130 22A05 (57E99)
Scheffer, Wladimiro Maps between topological groups that are homotopic to homomorphisms. Proc. Amer. Math. Soc. 33 (1972), 562–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement